Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ n$-frames in euclidean $ k$-space


Author: J. C. Cantrell
Journal: Proc. Amer. Math. Soc. 15 (1964), 574-578
MSC: Primary 54.78; Secondary 53.01
DOI: https://doi.org/10.1090/S0002-9939-1964-0164330-1
MathSciNet review: 0164330
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Blankinship, Generalization of a construction of Antoine, Ann. of Math. (2) 53 (1951), 276-297. MR 0040659 (12:730c)
  • [2] J. C. Cantrell and C. H. Edwards, Jr., Almost locally polyhedral curves in euclidean n-space, Trans. Amer. Math. Soc. 107 (1963), 451-457. MR 0149453 (26:6941)
  • [3] H. DeBrunner and R. Fox, A mildly wild imbedding of an n-frame, Duke Math. J. 27 (1960), 425-429. MR 0120609 (22:11359)
  • [4] P. H. Doyle, Certain manifolds with boundary which are products, Mimeographed notes, Virginia Polytechnic Institute, Blacksburg, Va.
  • [5] H. Gluck, Unknotting $ {S^1}$ in $ {S^4}$, Bull. Amer. Math. Soc. 69 (1963), 91-94. MR 0142114 (25:5507)
  • [6] V. K. A. M. Gugenheim, Piecewise linear isotopy and embedding of elements and spheres. I, Proc. London Math. Soc. 3 (1953), 29-53. MR 0058204 (15:336d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 53.01

Retrieve articles in all journals with MSC: 54.78, 53.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164330-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society